# SDR CALA2017102003717

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 75,159 hours, 18,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER 2SVC, FOUND EMERGENCY LITE AT 1EF STOW BIN NOT SECURED. EMERGENCY LIGHT AT 1EF IS SECURED.
